Alert archive / Mississippi / Tornado Warnings in 2019
Tornado Warning 79, NWS Jackson, MS
NWS Jackson, MS issued this tornado warning at Jul 13, 2019, 10:18 PM CDT for Covington County, Jefferson Davis County, Lamar County, Mississippi. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 13, 2019, 10:18 PM CDT (03:18 UTC)
- Expired
- Jul 13, 2019, 11:00 PM CDT
- In force
- 42 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 0.0 in
Counties Covington County, MS, Jefferson Davis County, MS, Lamar County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 100 km from the middle of the area, began a volume at 03:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 13, 10:25 PM CDT | TSTM WND DMG | 3 Se Hickory Grove, MS | TREES DOWN ON OLD SALT ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 00:00Z, 3.3 hours before the alert went out and 107 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 36 J/kg
- Mixed-layer CIN
- -40 J/kg
- Mixed-layer LCL
- 832 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 216 m²/s²
- 0-3 km storm-relative helicity
- 193 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
370
WFUS54 KJAN 140318
TORJAN
MSC031-065-073-140400-
/O.NEW.KJAN.TO.W.0079.190714T0318Z-190714T0400Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Jackson MS
1018 PM CDT Sat Jul 13 2019
The National Weather Service in Jackson has issued a
* Tornado Warning for...
Southwestern Covington County in southeastern Mississippi...
Northwestern Lamar County in southeastern Mississippi...
Southeastern Jefferson Davis County in south central Mississippi...
* Until 1100 PM CDT.
* At 1018 PM CDT, a severe thunderstorm capable of producing a
tornado was located near Sumrall, or 11 miles west of West
Hattiesburg, moving north at 45 mph.
HAZARD...Tornado.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Melba around 1025 PM CDT.
Collins around 1045 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 3132 8961 3141 8966 3143 8965 3143 8967
3160 8975 3165 8953 3134 8949
TIME...MOT...LOC 0318Z 180DEG 37KT 3136 8957
TORNADO...RADAR INDICATED
HAIL...0.00IN
$$
JM1 follow-up statement
786
WWUS54 KJAN 140356
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
1056 PM CDT Sat Jul 13 2019
MSC031-065-073-140406-
/O.EXP.KJAN.TO.W.0079.000000T0000Z-190714T0400Z/
Covington MS-Lamar MS-Jefferson Davis MS-
1056 PM CDT Sat Jul 13 2019
...THE TORNADO WARNING FOR SOUTHWESTERN COVINGTON...NORTHWESTERN
LAMAR AND SOUTHEASTERN JEFFERSON DAVIS COUNTIES WILL EXPIRE AT 1100
PM CDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.
LAT...LON 3132 8961 3141 8966 3143 8965 3143 8967
3160 8975 3165 8953 3134 8949
TIME...MOT...LOC 0356Z 180DEG 37KT 3175 8957
$$
JMWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this tornado warning went out at Jul 13, 6:58 PM CDT, 3 hours 20 minutes earlier.
Area forecast discussion, Jul 13, 6:58 PM CDT, 3 hours 20 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
658 PM CDT Sat Jul 13 2019
.UPDATE...
Updated for 00Z aviation discussion
&&
.AVIATION...
00Z TAF discussion:
Regional radars showed the center of tropical storm Barry spinning
over south central LA. Most of the intense convection has remained
offshore. A mix of VFR and MVFR conditions were observed over MS
at 2330Z. Cigs are expected to gradually lower to MVFR by morning
with occasional SHRA activity tonight. Gusty winds wl also
continue to night over the wester half of MS. SHRA coverage wl
increase Sunday and MVFR cigs are expected to prevail. /22/
&&
.DISCUSSION...
Tonight through Monday: Barry continues to inch northward along
the LA coast this afternoon with this trend expected to continue
tonight. The onshore fetch has finally become moist enough to
overcome the ambient dry air for showers to begin making it to the
ground. Most of the precipitation so far has been light, but some
heavier bands appear poised to move into southeast portions of
the forecast area this evening. As a whole, with the slow
northward speed of Barry, the widespread heavy rain will be slow
to move into the region with the axis of heaviest rain staying
relatively close to eventual track near and along the MS river. It
is in this area where 6 to 10 inches will be possible and
flooding will be most likely.
Strong shear will continue to persist across the area as long as
Barry is nearby, but limited instability has kept substantially deep
convection in check today with the best rotating showers closer to
the coast. While the best instability tonight will stay closer to
the center of Barry, limited heating will see the instability
increase over a larger area Sunday. This should enable a broader
tornado threat than what occurs tonight.
While the remnants of Barry will lift out to the north and northeast
Sunday night into Monday, trailing convergent axis will keep
corridor of heavy rain continuing over western and northwestern
portions through Monday morning with precipitation finally tapering
off from the south Monday afternoon./GG/
Monday night through Friday: With Barry as a remnant low over
Arkansas, there will still be some residual rain falling over the
western and northwestern parts of our region on Monday night. At
this time, there could still be some heavy rainfall with PW values
still in the 2 inch range. Warm, tropical air will continue to
lift into the system through Tuesday which will support the
presence of scattered showers and storms over the ArkLaMiss
through then. The low will slowly lift to the north- northeast
Monday night and Tuesday and eventually become integrated into the
mid-level ridge. Wednesday and beyond, the atmosphere will return
to normal summer-time conditions with a broad ridge over the
central US. High temperatures will return to the low 90s with
dewpoints in the low 70s. Heat indices will be back up 100 degrees
by late next week. /10/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 72 78 72 83 / 64 82 90 81
Meridian 73 82 73 84 / 54 84 79 69
Vicksburg 73 76 74 83 / 84 88 93 85
Hattiesburg 73 81 72 83 / 72 90 78 69
Natchez 72 77 73 83 / 90 90 86 85
Greenville 73 76 72 81 / 68 91 94 85
Greenwood 73 78 73 81 / 74 90 94 88
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch through Monday morning for MSZ018-019-025>066-
072>074.
Wind Advisory until 10 AM CDT Sunday for MSZ059>061.
LA...Flash Flood Watch through Monday morning for LAZ007>009-015-016-
023>026.
Wind Advisory until 10 AM CDT Sunday for LAZ023>026.
AR...Flash Flood Watch through Monday morning for ARZ074-075.
&&
10/22/26Hazardous weather outlook, Jul 13, 4:12 PM CDT, 6 hours 6 minutes before
Hazardous Weather Outlook National Weather Service Jackson MS 412 PM CDT Sat Jul 13 2019 ARZ074-075-MSZ018-019-025>029-034>037-042>044-049>052-055>058- 064>066-142115- Ashley-Chicot-Bolivar-Sunflower-Leflore-Grenada-Carroll- Montgomery-Webster-Washington-Humphreys-Holmes-Attala-Yazoo- Madison MS-Leake-Rankin-Scott-Newton-Lauderdale-Simpson-Smith- Jasper-Clarke-Jefferson Davis-Covington-Jones- 412 PM CDT Sat Jul 13 2019 This hazardous weather outlook is for portions of southeast Arkansas, central Mississippi, east central Mississippi, north central Mississippi, northwest Mississippi, south central Mississippi, and southeast Mississippi. .DAY ONE...Tonight and Sunday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Tonight through Sunday FLOODING THREAT...Elevated TIMING...Tonight through Sunday Tonight through sunday, isolated severe thunderstorms capable of producing tornadoes and damaging wind gusts are possible. (https://www.weather.gov/images/jan/graphicast/2.png) Tonight through sunday, areas of flash flooding likely and some roads could be flooded or closed. Some structures may be potentially threatened by high water. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Sunday night through Friday Flash flooding will remain possible across the region through Monday as the remnants of Tropical Storm Barry move away from the area. (https://www.weather.gov/images/jan/graphicast/1.png) Isolated severe storms, capable of producing tornadoes and damaging wind gusts, are possible again on Sunday. (https://www.weather.gov/images/jan/graphicast/2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight through Sunday night. MSZ030>033-038-039-045-046-142115- Clay-Lowndes-Choctaw-Oktibbeha-Winston-Noxubee-Neshoba-Kemper- 412 PM CDT Sat Jul 13 2019 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, and northeast Mississippi. .DAY ONE...Tonight and Sunday FLOODING THREAT...Elevated TIMING...Tonight through Sunday Tonight through sunday, areas of flash flooding likely and some roads could be flooded or closed. Some structures may be potentially threatened by high water. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Sunday night through Friday Flash flooding will remain possible across the region through Monday as the remnants of Tropical Storm Barry move away from the area. (https://www.weather.gov/images/jan/graphicast/1.png) Isolated severe storms, capable of producing tornadoes and damaging wind gusts, are possible again on Sunday. (https://www.weather.gov/images/jan/graphicast/2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations is not expected through next Friday. LAZ007>009-015-016-025-MSZ040-041-047-048-053-054-062-063-142115- Morehouse-West Carroll-East Carroll-Richland-Madison LA-Tensas- Issaquena-Sharkey-Warren-Hinds-Claiborne-Copiah-Lincoln-Lawrence- 412 PM CDT Sat Jul 13 2019 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, south central Mississippi, southwest Mississippi, and west central Mississippi. .DAY ONE...Tonight and Sunday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Tonight through Sunday FLOODING THREAT...Significant TIMING...Tonight through Sunday Tonight through sunday, isolated severe thunderstorms capable of producing tornadoes and damaging wind gusts are possible. (https://www.weather.gov/images/jan/graphicast/2.png) Tonight through sunday, widespread flash flooding is likely and significant flooding is possible. Many roads could be flooded or closed and some structural flooding and water rescues are likely. Moderate to major river flooding will also be likely. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Sunday night through Friday Flash flooding will remain possible across the region through Monday as the remnants of Tropical Storm Barry move away from the area. (https://www.weather.gov/images/jan/graphicast/1.png) Isolated severe storms, capable of producing tornadoes and damaging wind gusts, are possible again on Sunday. (https://www.weather.gov/images/jan/graphicast/2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight through Sunday night. LAZ023-024-026-MSZ059>061-142115- Franklin LA-Catahoula-Concordia-Jefferson-Adams-Franklin MS- 412 PM CDT Sat Jul 13 2019 This hazardous weather outlook is for portions of northeast Louisiana, and southwest Mississippi. .DAY ONE...Tonight and Sunday SEVERE THUNDERSTORMS THREAT...Marginal TIMING...Tonight through Sunday FLOODING THREAT...Significant TIMING...Tonight through Sunday NON-THUNDERSTORM WINDS THREAT...Limited TIMING...Tonight through Sunday Tonight through sunday, isolated severe thunderstorms capable of producing tornadoes and damaging wind gusts are possible. (https://www.weather.gov/images/jan/graphicast/2.png) Tonight through sunday, widespread flash flooding is likely and significant flooding is possible. Many roads could be flooded or closed and some structural flooding and water rescues are likely. Moderate to major river flooding will also be likely. (https://www.weather.gov/images/jan/graphicast/1.png) Tonight through sunday, weak trees and limbs may break and fall due to sustained winds up to 25 mph and wind gusts around 35 mph. High profile vehicles could also be affected. (https://www.weather.gov/images/jan/graphicast/3.png) .DAYS TWO THROUGH SEVEN...Sunday night through Friday Flash flooding will remain possible across the region through Monday as the remnants of Tropical Storm Barry move away from the area. (https://www.weather.gov/images/jan/graphicast/1.png) Isolated severe storms, capable of producing tornadoes and damaging wind gusts, are possible again on Sunday. (https://www.weather.gov/images/jan/graphicast/2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight through Sunday night. MSZ072>074-142115- Marion-Lamar-Forrest- 412 PM CDT Sat Jul 13 2019 This hazardous weather outlook is for portions of south central Mississippi, and southeast Mississippi. .DAY ONE...Tonight and Sunday SEVERE THUNDERSTORMS THREAT...Slight TIMING...Tonight through Sunday FLOODING THREAT...Elevated TIMING...Tonight through Sunday Tonight through sunday, severe thunderstorms capable of producing tornadoes and damaging wind gusts are possible. (https://www.weather.gov/images/jan/graphicast/2.png) Tonight through sunday, areas of flash flooding likely and some roads could be flooded or closed. Some structures may be potentially threatened by high water. Minor river flooding is also possible. (https://www.weather.gov/images/jan/graphicast/1.png) .DAYS TWO THROUGH SEVEN...Sunday night through Friday Flash flooding will remain possible across the region through Monday as the remnants of Tropical Storm Barry move away from the area. (https://www.weather.gov/images/jan/graphicast/1.png) Isolated severe storms, capable of producing tornadoes and damaging wind gusts, are possible again on Sunday. (https://www.weather.gov/images/jan/graphicast/2.png) .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region tonight through Sunday night. 10 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms and tornadoes are likely with strong or violent tornadoes possible. Moderate...Significant severe thunderstorms and tornadoes are likely with strong tornadoes possible. Enhanced...Severe thunderstorms are likely and tornadoes are possible. Slight...Severe thunderstorms and tornadoes are possible. Marginal...Isolated severe thunderstorms are possible. *FLOODING* Extreme...Widespread and significant flooding is likely. Significant...Widespread flash flooding is likely and significant flooding is possible. Elevated...Areas of flash flooding likely. Limited...Localized flash flooding is possible. *NON-THUNDERSTORM WINDS* Significant...Scattered downed trees and power lines are likely due to sustained winds over 35 mph and potential wind gusts greater than 50 mph. Elevated...A few downed trees and power lines are possible due to sustained winds ranging from 25 to 35 mph and potential for wind gusts over 40 mph. Travel will also be difficult for those in high profile vehicles. Limited...Weak trees and limbs may break and fall due to sustained winds up to 25 mph and wind gusts around 35 mph. High profile vehicles could also be affected. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... https://www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... https://www.weather.gov/jan/safe Latest Weather Briefing... https://www.weather.gov/jan/weather_briefing Tropical page... https://www.weather.gov/srh/tropical?office=jan National Hurricane Center Home Page... https://www.nhc.noaa.gov/ Find NWS JAN on Facebook... https://www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... https://www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... https://www.spc.noaa.gov/ Meso Analysis... https://www.spc.noaa.gov/exper/mesoanalysis/ Day 1 through 3 Outlooks... https://www.spc.noaa.gov/products/outlook/ Storm Reports... https://www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... https://www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... https://www.weather.gov/jan/precipmaps River Forecast Center... https://www.weather.gov/lmrfc/ Significant River Flood Outlook... https://www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... https://www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... https://www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... https://www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
In the hours before
Special weather statement, Jul 13, 5:16 PM CDT, 5 hours 2 minutes before
Special Weather Statement
National Weather Service Jackson MS
516 PM CDT Sat Jul 13 2019
MSZ040>042-047-048-132245-
Sharkey MS-Warren MS-Hinds MS-Yazoo MS-Issaquena MS-
516 PM CDT Sat Jul 13 2019
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WARREN...
SOUTHWESTERN YAZOO...WESTERN HINDS...SOUTHEASTERN ISSAQUENA AND
SOUTHERN SHARKEY COUNTIES UNTIL 545 PM CDT...
At 516 PM CDT, Meteorologists were tracking a strong thunderstorm
near Raymond, or 12 miles west of Byram, moving northwest at 55 mph.
Wind gusts up to 50 mph will be possible with this storm.
This strong thunderstorm will be near...
Bolton around 525 PM CDT.
Edwards around 530 PM CDT.
Youngton and Flowers around 535 PM CDT.
Oak Ridge around 540 PM CDT.
Phoenix around 545 PM CDT.
Other locations impacted by this storm include Learned and Satartia.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3284 9063 3251 9045 3249 9045 3249 9044
3213 9024 3205 9049 3205 9052 3265 9099
TIME...MOT...LOC 2216Z 152DEG 49KT 3220 9047
JMLocal storm report, Jul 13, 7:37 PM CDT, 2 hours 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
737 PM CDT SAT JUL 13 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0657 PM NON-TSTM WND DMG NATCHEZ 31.55N 91.39W
07/13/2019 ADAMS MS BROADCAST MEDIA
SEVERAL TREES WERE DOWN IN NATCHEZ. A TREE
WAS DOWN NEAR MAIN NEAR AUBURN AND LIBERTY
ROAD NEAR ANTIOCH CHURCH. A TREE WAS ON A
POWERLINE NEAR MYRTLE ROAD AND MORGANTOWN
ROAD. REPORTED VIA SOCIAL MEDIA.
&&Special weather statement, Jul 13, 9:21 PM CDT, 57 minutes before
Special Weather Statement
National Weather Service Jackson MS
921 PM CDT Sat Jul 13 2019
MSZ063>065-072-073-140245-
Lawrence MS-Jefferson Davis MS-Covington MS-Lamar MS-Marion MS-
921 PM CDT Sat Jul 13 2019
...A STRONG THUNDERSTORM WILL AFFECT MARION...EASTERN LAWRENCE...WEST
CENTRAL COVINGTON...WESTERN LAMAR AND JEFFERSON DAVIS COUNTIES UNTIL
945 PM CDT...
At 921 PM CDT, Meteorologists were tracking a strong thunderstorm
over Columbia, moving north at 40 mph.
Wind gusts up to 50 mph will be possible with this storm.
This strong thunderstorm will be near...
Morgantown around 930 PM CDT.
Improve and Goss around 935 PM CDT.
Bunker Hill and Society Hill around 940 PM CDT.
Carson around 945 PM CDT.
Other locations impacted by this storm include Bassfield and Silver
Creek.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
High winds can bring down trees and large limbs resulting in serious
injury or property damage. Exercise extreme caution when outdoors
during such strong winds...and be especially aware of older trees.
&&
LAT...LON 3107 8984 3108 8992 3113 8994 3113 8995
3168 9010 3172 8967 3100 8947 3100 8950
3101 8950 3101 8955 3100 8955 3100 8983
TIME...MOT...LOC 0221Z 181DEG 34KT 3124 8980
JMThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 13, 9:21 PM CDT | Special Weather Statement | JAN | Jefferson Davis, Marion | 24 min |
| Jul 13, 9:34 PM CDT | Tornado Warning | JAN | Jefferson Davis, Marion | 17 min |
| Jul 13, 10:38 PM CDT | Tornado Warning | JAN | Covington, Jones | 32 min |
| Jul 13, 11:22 PM CDT | Tornado Warning | JAN | Smith | 23 min |
| Jul 14, 12:56 AM CDT | Tornado Warning | JAN | Jasper, Smith | 49 min |
| Jul 14, 4:21 AM CDT | Flash Flood Warning | JAN | Hinds, Madison | 3 hr |
| Jul 14, 5:07 AM CDT | Tornado Warning | JAN | Forrest, Jones | 54 min |
| Jul 14, 6:06 AM CDT | Flash Flood Warning | JAN | Forrest, Lamar, Marion | 3 hr |
| Jul 14, 6:21 AM CDT | Tornado Warning | JAN | Forrest, Jones | 21 min |
| Jul 14, 7:06 AM CDT | Flash Flood Warning | JAN | Jasper, Jones, Smith | 3 hr |
| Jul 14, 8:59 AM CDT | Flash Flood Warning | JAN | Forrest | 3 hr |
| Jul 14, 9:51 AM CDT | Flash Flood Warning | JAN | Jasper, Jones | 3 hr |
| Jul 14, 11:13 AM CDT | Flash Flood Warning | JAN | Covington, Lamar | 6 hr |
| Jul 14, 11:29 AM CDT | Severe Thunderstorm Warning | JAN | Covington, Forrest, Jones, Lamar | 46 min |
| Jul 14, 11:38 AM CDT | Special Weather Statement | JAN | Clarke | 22 min |
| Jul 14, 11:42 AM CDT | Tornado Warning | JAN | Clarke | 31 min |
| Jul 14, 12:12 PM CDT | Severe Thunderstorm Warning | JAN | Franklin, Jefferson, Lincoln | 48 min |
| Jul 14, 12:13 PM CDT | Severe Thunderstorm Warning | JAN | Clarke, Lauderdale | 62 min |
| Jul 14, 12:19 PM CDT | Flash Flood Warning | JAN | Forrest | 3 hr |
| Jul 14, 12:24 PM CDT | Severe Thunderstorm Warning | JAN | Clarke | 36 min |
| Jul 14, 12:37 PM CDT | Severe Thunderstorm Warning | JAN | Copiah, Jefferson Davis, Lawrence, Marion, Simpson | 31 min |
| Jul 14, 12:49 PM CDT | Severe Thunderstorm Warning | JAN | Jasper, Jones | 14 min |
| Jul 14, 12:55 PM CDT | Flash Flood Warning | JAN | Jasper, Jones | 5 hr |
| Jul 14, 12:55 PM CDT | Severe Thunderstorm Warning | JAN | Lincoln | 50 min |
| Jul 14, 2:24 PM CDT | River Flood Warning | JAN | Leake | 4 days |
| Jul 14, 3:08 PM CDT | Flash Flood Warning | JAN | Forrest | 3 hr |
| Jul 14, 3:29 PM CDT | Special Weather Statement | JAN | Hinds | 31 min |
| Jul 14, 3:59 PM CDT | Special Weather Statement | JAN | Copiah, Lincoln | 31 min |
Nearby
Tornado Warnings in Mississippi, 2019Every tornado warning in 2019Tornadoes in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.